MathSciNet Relay Station
MathSciNet bibliographic data
MR1935127 (2003m:60152) 60H10 (60F10 60J60)
Ledoux, M.; Qian, Z.; Zhang, T. Large deviations and support theorem for diffusion processes via rough paths. Stochastic Process. Appl. 102 (2002), no. 2, 265–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement